# SDR SWAA2023071777865

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 51,030 hours, 26,052 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD KEEL BEAM PNL 192E FWD LT SIDE MOUNT BRACKET BROKEN<[01] REMOVED AND REPLACED FWD LT SIDE MOUNT BRACKET ON LOWER FWD KEEL BEAM PANEL 192E IAW SRM 51-40-02.
